Discrete Mathematics & Theoretical Computer Science, Vol 12, No 4 (2010)

Font Size:  Small  Medium  Large

On Uniform Recurrence of a Direct Product

Pavel Vadimovich Salimov


The direct product of two words is a naturally defined word on the alphabet of pairs of symbols. An infinite word is uniformly recurrent if each its subword occurs in it with bounded gaps. An infinite word is strongly recurrent if the direct product of it with each uniformly recurrent word is also uniformly recurrent. We prove that fixed points of the expanding binary symmetric morphisms are strongly recurrent. In particular, such is the Thue-Morse word.

Full Text: PDF PostScript